# SDR SWIA202266761

- Difficulty date: September 17, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP CORRODED FROM LBL 46 TO LBL 27 AT FS 559.0     (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED CORRODED FLOORSTRAP WITH NEW AT FS 559.0 LBL 46 - LBL 27 REF BOMBARDIER DWG 601R31025 REV N / CRJ 200 SRM 51-42-06, LEAK CHECK GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
